MathSciNet Relay Station
MathSciNet bibliographic data
MR2879516 (2012m:93245) 93C55 (93B40 93B52 93C73)
Sui, Dan; Feng, Le; Hovd, Morten; Ong, Chong Jin Decomposition principle in model predictive control for linear systems with bounded disturbances. Automatica J. IFAC 45 (2009), no. 8, 1917–1922.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement